# SDR IPXA1B66283

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817129
- Condition: Damaged
- Location: Bs 2030 Lbl 114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DAMAGE AT STA 2030, LBL 114.  REPAIRED IAW EO B747-5320-42130-A.
